# SDR AWXA9500838

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 550 - DURING REGULAR MAINTENANCE CHECK, DISCOVERED 3 CRACKS IN THE FUSELAGE SKIN AFT OF THE WING TO BODY FAIRING AT BS 727D, STRINGER 18L.  REPAIRED CRACKS PER SRM 53-30-3, FIGURE 6 AND 25.  AIRCRAFT RETURNED TO SERVICE.  (M)
